3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Depression and Weight Issues

Depression and Weight Issues Have you been diagnosed with depression, are possibly on depression medication, and find it affects your weight loss efforts? Post here for support!

Finding it hard to lose weight whilst on mirtazapine.

Reply
 
Thread Tools
Old 09-25-2013, 10:37 AM   #1
Junior Member
 
lea591's Avatar
 
Join Date: Sep 2013
Location: Grimsby, England
Posts: 8

S/C/G: 157lbs/145lbs/112lbs

Height: 5 feet 10 inches

Cool Finding it hard to lose weight whilst on mirtazapine.

Hi all,

Basically, about a month ago I changed medications on to mirtazapine, an antidepressant very well associated with weight gain. I have since gained 17lbs in a month
My mood has been a lot better on the plus side and I have been discharged from therapy/mental health services as I am much much better. I am still taking mirtazapine though and I am finding it very difficult to lose weight that I have gained whilst taking this medication. I walk, do sit ups etc every day, I go to zumba twice a week, but I am still just ballooning outwards and I am feeling helpless.
I just wondered whether anyone has any advice.
Thanks!
lea591 is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


All times are GMT -4. The time now is 05:19 AM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2